# SDR FDEA200905011633

- Difficulty date: May 1, 2009
- Submitted: May 12, 2009
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 19,231 hours, 10,389 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5378193220200
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK HAS A WORN SCALLOP AT FRAME 20; LBL 96.  REMOVED OLD SEAT TRACK SECTION FROM FRAME 18 TO 28 LT.   FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16, FIG 102.  LOCATED & DRILLED NEW SECTION OF SEAT TRACK IAW SRM 51-40-21;  PARA 6 & 7.   INSTALLED NEW SECTION OF SEAT TRACK IAW SRM 51-40-21 & DWG A53781932.
